Maia-Perov type fixed point results for Prešić type operators

Balazs, Margareta-Eliza



Starting from the results, established in [Albu, M., A fixed point theorem of Maia-Perov type. Studia Univ. Babeş-Bolyai Math., 23 (1978), No. 1, 76–79] and [Mureşan, V., Basic problem for Maia-Perov’s fixed point theorem, Seminar on Fixed Point Theory, Babeş Bolyai Univ., Cluj-Napoca, (1988), Preprint Nr. 3, pp. 43–48] where fixed point theorems of Maia-Perov type are proved, the main aim of this paper is to extend this results to product metric spaces, using Prešić type operators. An existence, uniqueness and data dependence theorem related to the solution of the system of integral equations of Fredholm type in product metric spaces, is also presented.

Additional Information


Balazs, Margareta-Eliza